# SDR GTIA020639

- Difficulty date: June 8, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4034237905
- Part serial: 800880234
- Condition: Damaged
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LGA - FLT 779 - FOUND AUTO PILOT PUMPS UP AND DOWN IN CLIMBS, TURNS AND CRUISE.  DETERMINED M PINS AND P DAMAGED ON THE J2 RECEPTACLE ON THE ELEVATOR SERVO.  REMOVED AND REPLACED THE ELEVATOR SERVO, OPS CHECK GOOD.  (M)
